A constructive proof of McNaughton's theorem in infinite-valued logic

Journal of Symbolic Logic 59 (2):596-602 (1994)
We give a constructive proof of McNaughton's theorem stating that every piecewise linear function with integral coefficients is representable by some sentence in the infinite-valued calculus of Lukasiewicz. For the proof we only use Minkowski's convex body theorem and the rudiments of piecewise linear topology
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275410
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,488
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Stefano Aguzzoli & Simone Bova (2010). The Free N-Generated BL-Algebra. Annals of Pure and Applied Logic 161 (9):1144-1170.
Antonio Di Nola & Brunella Gerla (2001). A Discrete Free MV-Algebra Over One Generator. Journal of Applied Non-Classical Logics 11 (3-4):331-339.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

16 ( #281,675 of 1,925,792 )

Recent downloads (6 months)

1 ( #418,410 of 1,925,792 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.